# SDR DALA2023041302929

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,275 hours, 39,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 FUSELAGE SKIN FR15-FR16 SPLICE REPAIR DUE TO BIRD STRIKE. CORRECTIVE ACTION: COMPLIED WITH ERA 605603-14 REV ORIG. (2716420)
